I’ve been struggling a lot. The doctor kept changing my medications, as well as I ran out of meds and couldn’t get them refilled. I take Citalopram as my Antidepressant and Lithium for my Bipolar. I had run out of the medication, but I thought it was my high blood pressure medication I was out of. So for over a week in a half I didn’t realize I was going through bad withdrawals until I figure out it was the Citalopram, I was out of. I immediately called my doctor, but couldn’t get in until 3 more days.
I saw my doctor and she couldn’t believe I had forgotten to take my pills. I said well you know I was so screwed up. I didn’t know my head from my butt, at the time. Not only did she refill my prescription she increased the dosage to 30 mg. Then she told me she was concerned I was not getting enough Lithium in my system on one a day. So she told me to take 3 600 mg a day, which I felt was too much. This was new doctor and didn’t tell her that I had tried 3x’s a day and the outcome was miserable.
After a couple of days of taking Lithium 3x’s a day I started getting the shakes so bad I couldn’t hold a glass, my head was feeling light, and my stomach was sickly. I just can’t take more than two a day. Instead of the 3 I now take two a day and feel a little better. With all the changes in medications and dosages no wonder my body and mind go through so many changes. One of these days I hope to feel normal without worrying who I am the next day.